MAUDE Adverse Event Report: PRODUCTOS MEDLINE MEDLINE; LUMBAR PUNCTURE TRAY 22GX3.5

PRODUCTOS MEDLINE MEDLINE; LUMBAR PUNCTURE TRAY 22GX3.5
Catalog Number DYNJTS4306
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Lumbar drain was being removed in standard procedure with the patient in lateral decubitus position.Lumbar drain did not have any resistance but at the end snapped and broke off tip within the soft tissue of the patient's body.No pain by the patient.
 
Additional Manufacturer Narrative
According to the customer, when removing a lumbar drain on (b)(6) 2026 from the patient's back, the "tip" broke and was left inside the patient's back.The customer reported that there was no injury as a result of the reported incident, "imaging", and the tip was left inside the patient.The customer reported that they were prescribed "an oral medication and cream to apply to the area".The customer did not report any serious injury, medical intervention, or follow-up care related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
LUMBAR PUNCTURE TRAY 22GX3.5
Manufacturer (Section D)
PRODUCTOS MEDLINE
blvd world trade center no 106
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24501583
Report Number3004122598-2026-00001
Device Sequence Number9960751
Product Code OJH
UDI-Device Identifier10889942602261
UDI-Public10889942602261
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJTS4306
Device Lot Number25HBW277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight104 KG
Patient EthnicityNon Hispanic